Description of indefinite measures on $W^\ast J$-factors
Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 558-561
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_3_a10,
author = {M. S. Matveichuk},
title = {Description of indefinite measures on $W^\ast J$-factors},
journal = {Doklady Akademii Nauk},
pages = {558--561},
year = {1991},
volume = {319},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a10/}
}
M. S. Matveichuk. Description of indefinite measures on $W^\ast J$-factors. Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 558-561. http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a10/